Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 57, NWS Cleveland, OH

July 7, 2017

NWS Cleveland, OH issued this small craft advisory at Jul 7, 2017, 3:51 PM EDT. It took effect at Jul 8, 2017, 4:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2017, 3:51 PM EDT (19:51 UTC)
In effect from
Jul 8, 2017, 4:00 AM EDT
Expired
Jul 8, 2017, 4:00 PM EDT
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

540 
WHUS71 KCLE 071951
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EDT FRI JUL 7 2017

LEZ146>149-080400-
/O.NEW.KCLE.SC.Y.0057.170708T0800Z-170708T2000Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
351 PM EDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT ON THE SOUTH SHORE OF LAKE
ERIE FROM 4 AM TO 4 PM SATURDAY FROM AVON POINT TO RIPLEY NEW 
YORK.

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
3 follow-up statements
922 
WHUS71 KCLE 080204
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT FRI JUL 7 2017


LEZ146>149-081015-
/O.CON.KCLE.SC.Y.0057.170708T0800Z-170708T2000Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1004 PM EDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
215 
WHUS71 KCLE 080804
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT SAT JUL 8 2017

LEZ146-080915-
/O.CAN.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
404 AM EDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES OF 2 TO 4 FEET EARLY THIS MORNING WILL SUBSIDE TO 1 TO 3
FEET FOR THE REMAINDER OF THE DAY. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

LEZ147>149-081615-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 AM EDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
622 
WHUS71 KCLE 081413
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 AM EDT SAT JUL 8 2017

LEZ147-081515-
/O.CAN.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-
1013 AM EDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY FROM WILLOWICK TO GENEVA-ON-THE-LAKE. 

WAVES WILL AVERAGE 2 TO 3 FEET IN THIS AREA SO THE SMALL CRAFT
ADVISORY IS CANCELLED.

$$

LEZ148-149-082000-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1013 AM EDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 3:32 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 7, 3:32 PM EDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cleveland OH
332 PM EDT Fri Jul 7 2017

.SYNOPSIS...
A cold front over the Central Great lakes will push across the
forecast area tonight...followed quickly by an upper level
short wave that will move across Lake Erie. High pressure will
move across the Lower Great Lakes late Saturday and move off the
East Coast Sunday night.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Dropped Severe Thunderstorm watch as convection has pushed south of
the forecast area and is heading into much more unstable airmass.
Have lowered categorical pops across forecast area for this
evening to just chance pops. The convection that moved across
the forecast area has helped stabilize the area somewhat. YDY
models forecast capes of 3500 j/kg and LIs of -11 this afternoon
across NE OH. Even though dew point still in the mid 60s capes
only around 1500 j/kg. Still left chance pops well into the
overnight as plenty of boundaries floating around due to
convection especially if get a few cloud breaks. Cold front now
into SE Lower Michigan and will move across the forecast area
late this evening. in addition, an upper level short wave will
move across Eastern Lake erie overnight kicking off some showers
and thunderstorms.

Could see a few lingering showers in the East tomorrow morning. Will
see gradually improving conditions from the west as high pressure
nudges east over the forecast area.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
High pressure will be ridging into the region from the Ohio River
Valley Saturday night and should persist into Sunday. A warm front
should be located north of the lake on Sunday and remain there into
Monday. The uncertainty is how much jet energy will move toward
the region Sunday afternoon through Monday night. Models all differ
on the timing of each ripple that moves through the upper level
trough so it will be difficult to pinpoint the shower/thunderstorm
development. Chances should increase into Monday afternoon into the
overnight as a weakening cold front drifts toward Lake Erie.

Temperatures through the short term will be near seasonal averages.
However if we end up with more convective debris cloudiness Sunday
or Monday highs could be slightly lower.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Active pattern expected to continue during the extended portion of
the forecast. Slow moving frontal boundary still expected to be
overhead on Tuesday so will continue with a chance of showers and
thunderstorms. The challenge beyond that point lies with timing of
additional convection through the mid-week as a quasi-zonal flow
sets up aloft and the frontal boundary wobbles north and south. The
forecast will feature just chance pops until models come into better
agreement on any more dominant shortwaves or features that will lend
confidence to timing. Otherwise temperatures expected to range from
near to above normal with a warm front attempting to lift north on
Wednesday. Went with a blended forecast for temperatures that is
more on the conservative side for highs given that occasional
thunderstorms and cloud cover may suppress temperatures at
times.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Morning round of thunderstorms passing across the eastern
terminals this morning with strong gusts. After a re-grouping
during the rest of the morning hours/early afternoon, still
watching for re- development for this afternoon. Put in a TEMPO
for the most likely time frame for thunderstorms this afternoon,
but any time through early/mid evening is possible...until the
cold front passes. So, VFR expected outside of the TS.
MVFR cigs/vsby possible for the second half of Friday night,
primarily east, but confidence is still low. Winds outside of
thunderstorms southwest veering west- northwest behind the front
with minor gusts to 25 knots. Gusts in storms can be 40+ knots.

OUTLOOK...Non-VFR possible at times Sun Night thru Tue.

&&

.MARINE...
Southwesterly winds will increase ahead of a cold front today. This
will allow waves to build to near small craft advisory levels from
Willowick to Ripley. A cold front moves across the lake this evening
with winds shifting to the northwest. Cold advection in the wake of
the front will allow slightly higher wind speeds to work down to the
lake surface. Winds likely get high enough for a few hours on
Saturday to warrant a small craft advisory.  High pressure builds
onto the lake from the Ohio River Valley Saturday night and persists
into Sunday. A warm front will be near the north shore of Lake Erie
Sunday night into Monday with southwesterly winds increasing as the
next area of low pressure takes shape over the western Great Lakes.
There is uncertainty on where this warm front will be located Sunday
night into Monday which could have significant impacts on the wind
direction.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Saturday for
     LEZ146>149.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...KEC/Kosarik
LONG TERM...KEC
AVIATION...Oudeman
MARINE...Kosarik
Hazardous weather outlook, Jul 7, 3:40 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
340 PM EDT Fri Jul 7 2017

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-081945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
340 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 7, 1:41 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
141 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     NEVADA                  40.82N 83.13W
07/07/2017                   WYANDOT            OH   PUBLIC

            COLUMBUS MEDIA STATION VIEWER SUBMITTED A PHOTO OF A
            SNAPPED TREE NEAR NEVADA.

&&

SEFCOVIC
Special weather statement, Jul 7, 2:11 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
211 PM EDT FRI JUL 7 2017

OHZ038-071845-
Holmes-
211 PM EDT FRI JUL 7 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HOLMES
COUNTY...

At 210 PM EDT, strong thunderstorms were clustered over the south
half of Holmes county, moving southeast at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Millersburg, Berlin, Walnut Creek, Sugarcreek, Killbuck, Glenmont,
Farmerstown, Baltic and Charm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4045 8217 4056 8216 4060 8166 4045 8167
TIME...MOT...LOC 1810Z 016DEG 83KT 4048 8192

Adams
Local storm report, Jul 7, 2:41 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     MOUNT VERNON            40.39N 82.48W
07/07/2017                   KNOX               OH   911 CALL CENTER

            KNOX COUNTY SHERIFF DISPATCH REPORTED TREES DOWN IN THE
            CITY OF MOUNT VERNON. MOST REPORTS CAME IN BETWEEN 130PM
            AND 200PM BUT THE EARLIEST REPORT WAS AT 120PM.

&&

SEFCOVIC
Local storm report, Jul 7, 3:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     2 E BUTLER              40.59N 82.39W
07/07/2017                   RICHLAND           OH   911 CALL CENTER

            RICHLAND COUNTY SHERIFF DISPATCH REPORTED SOME TREES AND
            POLES DOWN IN WORTHINGTON TOWNSHIP. TIME ESTIMATED FROM
            RADAR.

&&

SEFCOVIC
Local storm report, Jul 7, 3:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             VAN BUREN               41.14N 83.65W
07/07/2017  E1.00 INCH       HANCOCK            OH   OTHER FEDERAL

            POST OFFICE EMPLOYEE REPORTED MARBLE TO QUARTER SIZED
            HAIL IN VAN BUREN. TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Local storm report, Jul 7, 3:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     HAIL             VANLUE                  40.98N 83.48W
07/07/2017  M1.00 INCH       HANCOCK            OH   FIRE DEPT/RESCUE

            SEVERAL PIECES OF 3/4 INCH TO 1 INCH HAIL REPORTED IN
            VANLUE.

1100 AM     HAIL             4 SSE CAREY             40.90N 83.36W
07/07/2017  M1.00 INCH       WYANDOT            OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL NEAR THE
            TOWNS OF CRAWFORD AND LOVELL.

1104 AM     HAIL             VAN BUREN               41.14N 83.65W
07/07/2017  M0.88 INCH       HANCOCK            OH   BROADCAST MEDIA

1105 AM     HAIL             VAN BUREN               41.14N 83.65W
07/07/2017  E1.00 INCH       HANCOCK            OH   OTHER FEDERAL

            POST OFFICE EMPLOYEE REPORTED MARBLE TO QUARTER SIZED
            HAIL IN VAN BUREN. TIME ESTIMATED VIA RADAR.

1200 PM     TSTM WND DMG     NEVADA                  40.82N 83.13W
07/07/2017                   WYANDOT            OH   PUBLIC

            COLUMBUS MEDIA STATION VIEWER SUBMITTED A PHOTO OF A
            SNAPPED TREE NEAR NEVADA.

1221 PM     TSTM WND DMG     6 SW BUCYRUS            40.74N 83.04W
07/07/2017                   CRAWFORD           OH   911 CALL CENTER

            CRAWFORD COUNTY DISPATCH REPORTS TREE AND WIRES DOWN
            ACROSS THE SOUTHWEST PORTIONS OF CRAWFORD COUNTY. NO
            STRUCTURAL DAMAGE KNOWN AT THIS TIME.

1224 PM     HAIL             2 SSE BUCYRUS           40.78N 82.96W
07/07/2017  M0.88 INCH       CRAWFORD           OH   TRAINED SPOTTER

            NICKEL-SIZED HAIL REPORTED A HALF MILE EAST OF THE PORT
            BUCYRUS AIRPORT.

1230 PM     TSTM WND DMG     4 NNW CALEDONIA         40.69N 83.00W
07/07/2017                   MARION             OH   TRAINED SPOTTER

            NWS CLEVELAND STUDENT VOLUNTEER REPORTED A DOWNED POWER
            POLE OVER STATE ROUTE 98 NEAR THE CRAWFORD-MARION COUNTY
            LINE IN ADDITION TO A LARGE TREE LIMB. REPORT CORRECTED
            FOR LOCATION INTO MARION COUNTY...NEAREST TOWN IS
            KIRKPATRICK.

1235 PM     TSTM WND DMG     CALEDONIA               40.64N 82.97W
07/07/2017                   MARION             OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED SEVERAL LARGE TREES AND TREE
            LIMBS DOWNED NEAR STATE ROUTE 98 AND MUD PIKE IN
            CALEDONIA.

0115 PM     TSTM WND DMG     2 E BUTLER              40.59N 82.39W
07/07/2017                   RICHLAND           OH   911 CALL CENTER

            RICHLAND COUNTY SHERIFF DISPATCH REPORTED SOME TREES AND
            POLES DOWN IN WORTHINGTON TOWNSHIP. TIME ESTIMATED FROM
            RADAR.

0120 PM     TSTM WND DMG     MOUNT VERNON            40.39N 82.48W
07/07/2017                   KNOX               OH   911 CALL CENTER

            KNOX COUNTY SHERIFF DISPATCH REPORTED TREES DOWN IN THE
            CITY OF MOUNT VERNON. MOST REPORTS CAME IN BETWEEN 130PM
            AND 200PM BUT THE EARLIEST REPORT WAS AT 120PM.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:50 AM EDTSpecial Marine WarningCLE85 min
Jul 7, 6:17 AM EDTSpecial Weather StatementCLEWyandot43 min
Jul 7, 6:18 AM EDTSevere Thunderstorm WarningCLESandusky, Wood30 min
Jul 7, 6:31 AM EDTSpecial Marine WarningCLE119 min
Jul 7, 6:46 AM EDTSpecial Weather StatementCLECrawford, Erie, Hancock, Huron, Lorain, Richland and 3 more44 min
Jul 7, 6:55 AM EDTSpecial Marine WarningCLE50 min
Jul 7, 7:08 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain59 min
Jul 7, 7:21 AM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina54 min
Jul 7, 7:28 AM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland, Wayne77 min
Jul 7, 7:35 AM EDTSpecial Marine WarningCLE85 min
Jul 7, 7:43 AM EDTSpecial Weather StatementCLEAshtabula, Geauga, Lake, Portage, Summit, Trumbull62 min
Jul 7, 7:57 AM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit63 min
Jul 7, 8:40 AM EDTSevere Thunderstorm WarningCLEMahoning, Stark, Trumbull50 min
Jul 7, 10:34 AM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot41 min
Jul 7, 10:46 AM EDTSevere Thunderstorm WarningCLEHancock, Wood59 min
Jul 7, 11:13 AM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot77 min
Jul 7, 11:29 AM EDTAreal Flood WarningCLEHancock, Seneca, Wood, Wyandot3 hr
Jul 7, 12:05 PM EDTTornado WarningCLECrawford, Marion, Wyandot40 min
Jul 7, 12:19 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot71 min
Jul 7, 12:22 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne68 min
Jul 7, 12:23 PM EDTAreal Flood WarningCLECrawford3 hr
Jul 7, 12:43 PM EDTAreal Flood WarningCLEMarion, Morrow3 hr
Jul 7, 12:47 PM EDTSevere Thunderstorm WarningCLEKnox73 min
Jul 7, 1:45 PM EDTAreal Flood AdvisoryCLEKnox3 hr
Jul 7, 2:11 PM EDTSpecial Weather StatementCLEHolmes34 min
Jul 7, 2:31 PM EDTAreal Flood AdvisoryCLEWyandot5 hr
Jul 7, 9:07 AM EDTSpecial Weather StatementCLECrawford, Erie53 min

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.